# SDR 04FDEA01501

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: ANB7393501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5310-77427 FUSELAGE MAIN FRAME STRUCTURE ASSY INBOARD FLAP SUPPORT CORROSION REPAIR, P/N A  NB7393-501.  COMPLIED WITH EA 8-5310-77427 FUSELAGE MAIN FRAME STRUCTURE ASSY INBOARD FLAP SUPPORT CORROSION REPAIR P/N ANB7393-501 AT MAE.
